# SDR DXTA2018FA0000156

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 9,199 hours, 6,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 692134010
- Condition: Cracked
- Location: Rt Wing
- Part time: 9,199 hours, 6,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DRAG ANGLE CRACKED.
